March 2018, 17(2): 333-346. doi: 10.3934/cpaa.2018019

Biharmonic systems involving multiple Rellich-type potentials and critical Rellich-Sobolev nonlinearities

School of Mathematics and Statistics, South-Central University for Nationalities, Wuhan 430074, China

* Corresponding author

Received  February 2017 Revised  June 2017 Published  March 2018

In this paper, the minimizers of a Rellich-Sobolev constant are firstly investigated. Secondly, a system of biharmonic equations is investigated, which involves multiple Rellich-type terms and strongly coupled critical Rellich-Sobolev terms. The existence of nontrivial solutions to the system is established by variational arguments.

Citation: Dongsheng Kang, Liangshun Xu. Biharmonic systems involving multiple Rellich-type potentials and critical Rellich-Sobolev nonlinearities. Communications on Pure & Applied Analysis, 2018, 17 (2) : 333-346. doi: 10.3934/cpaa.2018019
References:
[1]

A. Ambrosetti and H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349-381.

[2]

M. Bhakta and R. Musina, Entire solutions for a class of variational problems involving the biharmonic operator and Rellich potentials, Nonlinear Anal., 75 (2012), 3836-3848.

[3]

H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., 36 (1983), 437-477.

[4]

P. Caldiroli and R. Musina, Caffarelli-Kohn-Nirenberg type inequalities for the weighted biharmonic operator in cones, Milan J. Math., 79 (2011), 657-687.

[5]

L. D'Ambrosio and E. Jannelli, Nonlinear critical problems for the biharmonic operator with Hardy potential, Calc. Var. Partial Differential Equations, 54 (2015), 365-396.

[6]

V. Felli and S. Terracini, Elliptic equations with multi-singular inverse-square potentials and critical nonlinearity, Comm. Partial Differential Equations, 31 (2006), 469-495.

[7]

N. Ghoussoub and C. Yuan, Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents, Trans. Amer. Math. Soc., 352 (2000), 5703-5743.

[8]

E. Jannelli, Critical behavior for the polyharmonic operator with Hardy potential, Nonlinear Anal., 119 (2015), 443-456.

[9]

E. Jannelli and A. Loiudice, Critical polyharmonic problems with singular nonlinearities, Nonlinear Anal., 110 (2014), 77-96.

[10]

D. Kang, Concentration compactness principles for the systems of elliptic equations, Differ. Equ. Appl., 4 (2012), 435-444.

[11]

D. Kang, Elliptic systems involving critical nonlinearities and different Hardy-type terms, J. Math. Anal. Appl., 420 (2014), 930-941.

[12]

D. Kang and L. Xu, Asymptotic behavior and existence results for the biharmonic problems involving Rellich potentials, J. Math. Anal. Appl., 455 (2017), 1365-1382.

[13]

D. Kang and J. Yu, Systems of critical elliptic equations involving Hardy-type terms and large ranges of parameters, Appl. Math. Lett., 46 (2015), 77-82.

[14]

D. Kang and J. Yu, Minimizers to Rayleigh quotients of critical elliptic systems involving different Hardy-type terms, Appl. Math. Lett., 57 (2016), 97-103.

[15]

E. Lieb and M. Loss, Analysis, 2nd edition, American Mathematical Society, Providence RI, 2001.

[16]

P. L. Lions, The concentration compactness principle in the calculus of variations, the limit case(Ⅰ), Revista Mathematica Iberoamericana, 1 (1985), 145-201.

[17]

P. L. Lions, The concentration compactness principle in the calculus of variations, the limit case(Ⅱ), Revista Mathematica Iberoamericana, 1 (1985), 45-121.

[18]

F. Rellich, Perturbation Theory of Eigenvalue Problems, Courant Institute of Mathematical Sciences, New York University, New York, 1954.

[19]

S. Terracini, On positive entire solutions to a class of equations with a singular coefficient and critical exponent, Adv. Differential Equations, 1 (1996), 241-264.

[20]

M. Willem, Analyse Fonctionnelle Élémentaire, Cassini Éditeurs, Paris, 2003.

show all references

References:
[1]

A. Ambrosetti and H. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal., 14 (1973), 349-381.

[2]

M. Bhakta and R. Musina, Entire solutions for a class of variational problems involving the biharmonic operator and Rellich potentials, Nonlinear Anal., 75 (2012), 3836-3848.

[3]

H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents, Comm. Pure Appl. Math., 36 (1983), 437-477.

[4]

P. Caldiroli and R. Musina, Caffarelli-Kohn-Nirenberg type inequalities for the weighted biharmonic operator in cones, Milan J. Math., 79 (2011), 657-687.

[5]

L. D'Ambrosio and E. Jannelli, Nonlinear critical problems for the biharmonic operator with Hardy potential, Calc. Var. Partial Differential Equations, 54 (2015), 365-396.

[6]

V. Felli and S. Terracini, Elliptic equations with multi-singular inverse-square potentials and critical nonlinearity, Comm. Partial Differential Equations, 31 (2006), 469-495.

[7]

N. Ghoussoub and C. Yuan, Multiple solutions for quasi-linear PDEs involving the critical Sobolev and Hardy exponents, Trans. Amer. Math. Soc., 352 (2000), 5703-5743.

[8]

E. Jannelli, Critical behavior for the polyharmonic operator with Hardy potential, Nonlinear Anal., 119 (2015), 443-456.

[9]

E. Jannelli and A. Loiudice, Critical polyharmonic problems with singular nonlinearities, Nonlinear Anal., 110 (2014), 77-96.

[10]

D. Kang, Concentration compactness principles for the systems of elliptic equations, Differ. Equ. Appl., 4 (2012), 435-444.

[11]

D. Kang, Elliptic systems involving critical nonlinearities and different Hardy-type terms, J. Math. Anal. Appl., 420 (2014), 930-941.

[12]

D. Kang and L. Xu, Asymptotic behavior and existence results for the biharmonic problems involving Rellich potentials, J. Math. Anal. Appl., 455 (2017), 1365-1382.

[13]

D. Kang and J. Yu, Systems of critical elliptic equations involving Hardy-type terms and large ranges of parameters, Appl. Math. Lett., 46 (2015), 77-82.

[14]

D. Kang and J. Yu, Minimizers to Rayleigh quotients of critical elliptic systems involving different Hardy-type terms, Appl. Math. Lett., 57 (2016), 97-103.

[15]

E. Lieb and M. Loss, Analysis, 2nd edition, American Mathematical Society, Providence RI, 2001.

[16]

P. L. Lions, The concentration compactness principle in the calculus of variations, the limit case(Ⅰ), Revista Mathematica Iberoamericana, 1 (1985), 145-201.

[17]

P. L. Lions, The concentration compactness principle in the calculus of variations, the limit case(Ⅱ), Revista Mathematica Iberoamericana, 1 (1985), 45-121.

[18]

F. Rellich, Perturbation Theory of Eigenvalue Problems, Courant Institute of Mathematical Sciences, New York University, New York, 1954.

[19]

S. Terracini, On positive entire solutions to a class of equations with a singular coefficient and critical exponent, Adv. Differential Equations, 1 (1996), 241-264.

[20]

M. Willem, Analyse Fonctionnelle Élémentaire, Cassini Éditeurs, Paris, 2003.

[1]

Wenmin Gong, Guangcun Lu. On Dirac equation with a potential and critical Sobolev exponent. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2231-2263. doi: 10.3934/cpaa.2015.14.2231

[2]

M. Ben Ayed, Abdelbaki Selmi. Asymptotic behavior and existence results for a biharmonic equation involving the critical Sobolev exponent in a five-dimensional domain. Communications on Pure & Applied Analysis, 2010, 9 (6) : 1705-1722. doi: 10.3934/cpaa.2010.9.1705

[3]

Zifei Shen, Fashun Gao, Minbo Yang. On critical Choquard equation with potential well. Discrete & Continuous Dynamical Systems - A, 2018, 38 (7) : 3567-3593. doi: 10.3934/dcds.2018151

[4]

Maurizio Grasselli, Vittorino Pata. On the damped semilinear wave equation with critical exponent. Conference Publications, 2003, 2003 (Special) : 351-358. doi: 10.3934/proc.2003.2003.351

[5]

Federica Sani. A biharmonic equation in $\mathbb{R}^4$ involving nonlinearities with critical exponential growth. Communications on Pure & Applied Analysis, 2013, 12 (1) : 405-428. doi: 10.3934/cpaa.2013.12.405

[6]

T. Ogawa. The degenerate drift-diffusion system with the Sobolev critical exponent. Discrete & Continuous Dynamical Systems - S, 2011, 4 (4) : 875-886. doi: 10.3934/dcdss.2011.4.875

[7]

Xu Zhang, Shiwang Ma, Qilin Xie. Bound state solutions of Schrödinger-Poisson system with critical exponent. Discrete & Continuous Dynamical Systems - A, 2017, 37 (1) : 605-625. doi: 10.3934/dcds.2017025

[8]

Sergey Zelik. Asymptotic regularity of solutions of a nonautonomous damped wave equation with a critical growth exponent. Communications on Pure & Applied Analysis, 2004, 3 (4) : 921-934. doi: 10.3934/cpaa.2004.3.921

[9]

Jiayun Lin, Kenji Nishihara, Jian Zhai. Critical exponent for the semilinear wave equation with time-dependent damping. Discrete & Continuous Dynamical Systems - A, 2012, 32 (12) : 4307-4320. doi: 10.3934/dcds.2012.32.4307

[10]

Yinbin Deng, Shuangjie Peng, Li Wang. Existence of multiple solutions for a nonhomogeneous semilinear elliptic equation involving critical exponent. Discrete & Continuous Dynamical Systems - A, 2012, 32 (3) : 795-826. doi: 10.3934/dcds.2012.32.795

[11]

Yavdat Il'yasov. On critical exponent for an elliptic equation with non-Lipschitz nonlinearity. Conference Publications, 2011, 2011 (Special) : 698-706. doi: 10.3934/proc.2011.2011.698

[12]

Wentao Huang, Jianlin Xiang. Soliton solutions for a quasilinear Schrödinger equation with critical exponent. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1309-1333. doi: 10.3934/cpaa.2016.15.1309

[13]

Yinbin Deng, Wentao Huang. Positive ground state solutions for a quasilinear elliptic equation with critical exponent. Discrete & Continuous Dynamical Systems - A, 2017, 37 (8) : 4213-4230. doi: 10.3934/dcds.2017179

[14]

Jing Zhang, Shiwang Ma. Positive solutions of perturbed elliptic problems involving Hardy potential and critical Sobolev exponent. Discrete & Continuous Dynamical Systems - B, 2016, 21 (6) : 1999-2009. doi: 10.3934/dcdsb.2016033

[15]

Zhongliang Wang. Nonradial positive solutions for a biharmonic critical growth problem. Communications on Pure & Applied Analysis, 2012, 11 (2) : 517-545. doi: 10.3934/cpaa.2012.11.517

[16]

Zhaojuan Wang, Shengfan Zhou. Random attractor for stochastic non-autonomous damped wave equation with critical exponent. Discrete & Continuous Dynamical Systems - A, 2017, 37 (1) : 545-573. doi: 10.3934/dcds.2017022

[17]

Y. Kabeya. Behaviors of solutions to a scalar-field equation involving the critical Sobolev exponent with the Robin condition. Discrete & Continuous Dynamical Systems - A, 2006, 14 (1) : 117-134. doi: 10.3934/dcds.2006.14.117

[18]

Futoshi Takahashi. An eigenvalue problem related to blowing-up solutions for a semilinear elliptic equation with the critical Sobolev exponent. Discrete & Continuous Dynamical Systems - S, 2011, 4 (4) : 907-922. doi: 10.3934/dcdss.2011.4.907

[19]

Michinori Ishiwata. Existence of a stable set for some nonlinear parabolic equation involving critical Sobolev exponent. Conference Publications, 2005, 2005 (Special) : 443-452. doi: 10.3934/proc.2005.2005.443

[20]

Fengjuan Meng, Chengkui Zhong. Multiple equilibrium points in global attractor for the weakly damped wave equation with critical exponent. Discrete & Continuous Dynamical Systems - B, 2014, 19 (1) : 217-230. doi: 10.3934/dcdsb.2014.19.217

2016 Impact Factor: 0.801

Article outline

[Back to Top]